UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/59029

タイトル: On the sheaf of Laplace hyperfunctions with holomorphic parameters
著者: Honda, Naofumi
Umeta, Kohei
発行日: 2013年3月15日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 19 (2012), No. 4, Page 559–586
抄録: The author [1] showed precise estimates for the regularity on heat operators associated with degenerate elliptic operators. In the present paper, he shows that these estimates can be uniformized and localized similarly to the heat operators associated with H¨ormander type degenerate elliptic operators.We give a vanishing theorem of cohomology groups on a pseudoconvex open subset for holomorphic functions with exponential growth at infinity. As an application,w e construct the sheaf of Laplace hyperfunctions and that with holomorphic parameters,and we also study several properties of these sheaves.
URI: http://hdl.handle.net/2261/59029
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms190404.pdf208.49 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください